Journal of Applied
Mathematics and Mechanics
Russian Academy of Sciences
Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)
Russian
English
About Journal
|
Issues
|
Editorial Board
|
Contact Us
About Journal
Issues
Latest Issue
Archive of Issues
2008-5
Search for Articles
Editorial Board
Contact Us
Issues
>
Archive of Issues
>
2008-5
Archive of Issues
Total articles in the database:
10543
In Russian (
ПММ
):
9744
In English (
J. Appl. Math. Mech.
):
799
Volume:
72
• Issue:
5
• Year:
2008
• Total articles:
13
<< Previous issue
|
Next issue >>
Table of Contents
Rotations of a near-symmetrical satellite in an elliptical orbit with Mercury-type resonance
A.P. Markeyev
509-518
Analysis of the motion of a non-holonomic mechanical system
D.N. Zeković
519-523
A modified Green's function for the internal gravitational wave equation in a layer of a stratified medium with a constant shear flow
V.V. Bulatov and Yu.V. Vladimirov
524-529
Irrotational vector fields, partially invariant with respect to group of rotations
S.V. Golovin
530-535
The mixing of a viscous fluid in a layer between rotating eccentric cylinders
A.G. Petrov
536-549
Flexural vibrations of a moving rod
L.D. Akulenko and S.V. Nesterov
550-560
The natural oscillations of an elastic body with a heavy rigid spike-shaped inclusion
S.A. Nazarov
561-570
The diffraction of plane elastic unsteady waves by a delaminated inclusion in the case of smooth contact in the delamination region
A.P. Moiseyenok and V.G. Popov
571-578
Some applications of the Cauchy integral in problems of the deformation of thin plates
G.Z. Sharafutdinov
579-587
The Signorini problem with Coulomb friction for a hyperelastic body under finite deformations
G.A. Kosushkin
588-596
The equations of the geometrically non-linear theory of elasticity and momentless shells for arbitrary displacements
V.N. Paimushin
597-610
The plane dynamic problem of coupled thermoelasticity
V.N. Kobzar' and L.A. Fil'shtinskii
611-618
The three-dimensional contact problem with friction for an elastic wedge
D.A. Pozharskii
619-625
Volume:
72
• Issue:
5
• Year:
2008
• Total articles:
13
<< Previous issue
|
Next issue >>
If you find a misprint on a webpage, please help us correct it promptly - just highlight and press
Ctrl+Enter
101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia
•
(+7 495) 434-2149
•
pmm@ipmnet.ru
•
pmmedit@ipmnet.ru
•
https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster